How are you? Are there recent episodes of migraine recently? Are there bouts of depression or anxiety lately? Lexapro’s side effects to the body include: dizziness, headache, nausea, sweating, somnolence, insomnia, constipation, diarrhea, decreased appetite, sexual dysfunction, fatigue, sinusitis or yawning.
You can learn more about this through this link: http://www.mims.com/Page.aspx?menuid=mng&name=Lexapro+film-coated+tab&h=lexapro
I hope this helps. Take care and regards.
Thank you for your reply....I get depressed once in awhile and yes I am pretty stressed working 60 hours a week and the lexapro has certainly helped with that..and I YAWN!! all the time! LOL! I am tired as well but am waiting to see if that passes..it's only been a few days and I am so hoping it works on migraines....thank you again.
The reason i asked about the stress and depression is that this usually are the triggers for migraine. Aside from Lexapro, it would also be good to relax, de-stress and avoid, if possible, from being depressed. This will definitely decreased your migraine attacks. Have fun:)
Take care and keep us posted.